# SDR ASAA2015011610276

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 29,556 hours, 9,050 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12600
- Condition: Malfunctioned
- Location: Ram Air
- Part time: 25,078 hours, 7,798 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RAM AIR LINLET AREA EMITTING A HUMMING SOUND.  ACFT GROUNDED.  REPLACED RT RAM AIR ACTUATOR IAW AMM 21-51-21.
